Doctor insights on:
Started having 9 days period and is two weeks interval. Am not on any medication, please what's happening?
This is highly abnormal and needs to be investigated by a qualified specialist. There are many, many possible reasons for this, and an excellent doctor needs to find out why this is happening in order to best treat you. If you can't find a superb specialist near you, you're certainly welcome to come here.
Dr. Roseff in fl. ...Read more
Oral contraceptive: From your question it seems that you are wanting to know what birth control medication allows for a quarterly cycle. In other words no period for 3 months. The medication is now generically available is is simply an extended version of an estrogen and Progesterone combination that is continuous (no sugar pills). The brand names are "seasonique" and "seasonale" and "lybrel". ...Read more
What should I do?:
This, unfortunately may not be the best forum for you to get help. A physician needs to examine you and do some testing to come up with the reason you are not having periods and how to correct that. There are some excellent choices in the salt lake area for this (i went to school there....).
Now if you have no insurance or cannot afford the care there are some options like planned parenthood. ...Read more
I have had a period for 3 weeks is there some kind of medication they can give me so that it will stop?
Diagnosis first: Many conditions cause prolonged or abnormal uterine bleeding. Your first goal is to see a specialist and get a diagnosis then you can get the treatment that will help stop the bleeding. You could have a hormone problem, pregnancy problem, abnormal growth such as a polyp or fibroid, blood clotting disorder, etc. Until we know why you are having abnormal bleeding, treatments will fails. Best wishes. ...Read more
What are some ways (natural and/or medications) that could make your period come 1 week or few days earlier?
A common method of delaying the onset of your period is to start birth control pills.As for medication to make your period come on earlier, I'm not aware of one.
The internet is filled with advice on which herbs suposedly induce menstruation(e.g.Vit C,Celery,) These herbs are called Emmenagogues.Some of them are foods we normally eat. I was not able to find any scientific evidence that they work. ...Read more
What happens if I were to be medication free and symptom free for a certain period of time would I have a chance to join the military?
Yes, sort-of: Totally depends on the illness, symptoms & medication regimen. ...Read more
Diagnosed with pco as i had period every 2 months but i had a baby very fast& no medications and after prehnancyy period is so regular is it gone ?
Possible: If you are having regular periods, then pcos is not an issue. ...Read more
Missing period i went from every month to evry other month now it's been on two months neg pt not bf or on bc and no medication that would affect it.
You are experiencing irregular periods. This may be due to anovulation, which basically means you may not be ovulating. When ovulation stops a hormonal imbalance occurs in your body, which ultimately leads to a thickened uterine lining. This lining is eventually shed t(your period) however this happens in an abnormal pattern, as in your case.,
reasons for anovulation are:
sudden weight fluctuations(increase or decrease)
polycystic ovarian syndrome (pcos)
i recommend you consult your primary care provider or gynecologist for a work up of your irregular periods.
Good luck. ...Read more
That isn't likely.: But illness may.Get a more detailed answer ›
Nature: The natural course of things will stop your period. Nothing else without hormonal manipulation (medications) will do so. ...Read more
Periods: Most certainly, drugs such as you are on can disrupt your periods. ...Read more
3-4 weeks: Typically 3-4 weeks.Get a more detailed answer ›
Sorry: You will just have to let nature take its course at this point. If you had planned ahead a few months ago it could have been timed with a pill ...Read more
Din get my periods my last period was on 3rd jan what should I do any medication s can u suggest?
Start with: a pregnancy test. If negative you may not have ovulated. If no period next month see our GYN. ...Read more
I want to start my period today before I go on holiday but without any medication how do I do this?
You can not: There is not a way to make your self have a period without taking medication. Birth control pills can help give you control over when your period comes but not in one day ...Read more
In general, can the medication Verapramil be discontinued without the need to reduce mg. strength over a long period of time under supervision?
Verapamil is a medication that is used to control high blood pressure. It is also prescribed for several other conditions including migraine headaches, cardiac rhythm disturbances, coronary artery disease etc.
Unlike some medications, stopping verapamil will not lead to withdrawal symptoms. Depending on the condition your physician may decide to stop the medication abruptly or reduce the dose. ...Read more
See your gyn: And get properly diagnosed and there are many meds you can take short term to help prevent and treat cramps, no need to suffer, if you were loler or have finished your child bearing you could have an in office tubal and then an emdometrial ablation to get rid of your periods all together. ...Read more
NSAID's: Avoid caffeine, alcohol, extra salt & junk carbohydrates. Increase complex carbohydrates – try to incorporate at least 5 servings of vegetables and 4 servings of fruit into your diet daily. Try: omega- 3 fatty acids. Try to take in magnesium either through supplementation or through your diet with your doctor’s approval. Non –steroidal anti-inflammatory medications can help with pain control. ...Read more
More info needed-: Which medication are your referring to. We need to know the medication to check it. ...Read more
U can have an: Endometrial ablation that I do in office do theramchoice method www.Thermachoice.Com easy safe , gets rid of the endometrial lining so u do not bleed or have much less bleeding and cramps please discuss with your gyn. ...Read more
Yes: no one has ever reported it to me, but yes, it can cause this. ...Read more